MAUDE Adverse Event Report: MEDTRONIC, INC. FLEXCATH CROSS TRANSSEPTAL SOLUTION; INTRODUCER, CATHETER

MEDTRONIC, INC. FLEXCATH CROSS TRANSSEPTAL SOLUTION; INTRODUCER, CATHETER
Model Number 900301-003
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of paroxysmal atrial fibrillation.Procedure: electrophysiology study with ablation.The needle of the medtronic flexcath cross sticks past the end of the sheath.It does not retract into the sheath.Product not used on patient.No known harm.

Brand Name
FLEXCATH CROSS TRANSSEPTAL SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key19212337
Report Number19212337
Device Sequence Number6942253
Product Code DYB
UDI-Device Identifier00850027837765
UDI-Public(01)00850027837765(11)231116(17)251114(10)105308
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/12/2024
Report Date (Section F) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900301-003
Device Catalogue Number900301-003
Device Lot Number105308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/30/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Patient Weight105 KG
Date Report Sent to FDA04/12/2024